MathSciNet Relay Station
MathSciNet bibliographic data
MR1136237 (93a:42009) 42B20 (42B08 42B15 42B25 47G10)
Shi, Xian Liang; Sun, Qi Yu Weighted norm inequalities for Bochner-Riesz operators and singular integral operators. Proc. Amer. Math. Soc. 116 (1992), no. 3, 665–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement